Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Marijuana addict. Pregnant. Heartbeat not traced. What is wrong?

until about a week ago I smoked weed regularly then I found out I was pregnant and was extrenely excited I immidiately stopped everything however when I went for my first ultrasound I was thought to b 9 weeks based off a guess of my last period no heartbeat was found.. however I feel no cramping or bleeding . All I was sent for blood work of hcg levels n first were 3500 then unfortuantely yesterday my second lab showed a decrease to 2400 stilll no symptoms of miscarrying or pain what so ever what does this mean?!?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for query.
Very sorry to say but if your foetus is not having cardiac activity at 9 wks. go for DNC.
Your beta HCG level is also falling it all indicate misscarriage.
Don't get panic,stop smoking.
Plan pregnancy after one year.
Consult doctor.
Took folic acid 3 months before when you plan for another pregnancy.
GOD bless u
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor